# SDR DALA2016081305994

- Difficulty date: August 12, 2016
- Submitted: August 16, 2016
- Operation: Air carrier
- Aircraft: N921DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53583
- Aircraft time: 43,323 hours, 29,253 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MAIN LANDING GEAR WHEEL WELL LOWER FRAME CRACKED IN THE RADIUS.  FABRICATED DOUBLER REPAIR AND FRAME ASSEMBLY IAW SRM 53-60-02 AND DWG 5930584.
